# SDR 2009FA0000781

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- Aircraft time: 2,585 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET AT SPAR INTER-CONNECT, AFT BULKHEAD AT REAR PORTION OF BATTERY BOX, UPPER LT SIDE, STA 65 (APPROX), RIVET HEAD SHEARED.
